# SDR NACA20130221022

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION IN SEAT TRACK AT VARIOUS LOCATIONS FROM BS 927 - BS 986.5, LBL 40.  CORROSION ON SEAT TRACK STA 927-986.5 BL 40 LEFT FOUND BEYOND LIMITS, NEW SEAT TRACK INSTALLED IAW B737 SRM REV 105 51-10-1 PARA 7 AND 51-30-02.
